# SDR SWI2025F00325

- Difficulty date: December 8, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 48,148 hours, 32,426 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #1 SLAT #3 SLAT TRACK BOX BRACKET CRACKED.     (C-CHECK RO 2/18/2025)    REPAIRED DAMAGED SLAT TRACK BOX BRACKET ON RH WING #1 SLAT #3 SLAT TRACK BOX IAW REO 670 57-42-577 REV-- DATE 2016-12-02 AND CRJ700 AMM 20-70-00, 28-11-00. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S123024-3, P.O# 175036, DATE OF INSPECTION 30DEC2024. SEE REPORT FOR DETAILS. TOOL USED: DIGITAL SCALE AV-8473 CAL DUE: AUG2025
